Ive thought I had UTI but antibiotics havenT stopped the itchy feeling that's hard to pinpoint and could be vaginal. What can I do to stop the irritation?
Person's Age: 73
7 day regimen Bactrim, Azo Standard
Hello, I would be happy to assist you.
Did you have any additional symptoms other than itching?
Did the AZO provide any relief?
Ok. It is possible that the antibiotics have led to the development of a yeast infection. You have two options to treat this. You can contact your doctor and ask for a vaginal pill called Diflucan. A single pill will cure a yeast infection. Your other option is to purchase an over the counter vaginal yeast treatment kit from your local pharmacy or grocery store (will be located in the feminine products aisle).
The vaginal treatment kits contain a cream you would use vaginally, inserting it like a tampon. The side effect of this cream is an increase in irritation for about 20 minutes after insertion.
If you have external itching, I recommend you purchase the "Combination Pack." Monistat is one brand that will have this. This kit will have two separate creams. One for vaginal insertion and the other you apply using your finger to any external area where you have itching. The vaginal insertion tubes are used before bed and the external cream would be used twice per day.
You are so welcome.
I wish you the best. If you have no further questions, please rate my answer. Thank you.
I am still here if you have additional questions or concerns. Please reply and I will be happy to address them.
Yes. It is an ovule that is inserted vaginally. You will find it will melt like a cream does. They began making ovules because women find the creams to be messy. Insert it tonight, and tomorrow morning you will still be messy so you may want to consider wearing a pad.
Remember, there will be an increase in irritation when you insert the ovule. This is a common side effect that will improve as your infection resolves.
With experience and compassion, I treat my patients like family.